# SDR A6WA201040507

- Difficulty date: June 30, 2010
- Submitted: July 16, 2010
- Operation: Air carrier
- Aircraft: N406AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7402
- Aircraft time: 24,647 hours, 22,179 cycles
- System (JASC): 5553 · Vertical Stabilizer, Attach Fittings
- Part: Fitting
- Condition: Bent
- Location: Vert Stabilizer
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT VISOR FITTING ON HORIZONTAL STUB IS BENT ON LOWER SIDE.  R & R IAW REO 601R-55-11-016, REV A.
